Abstract and Applied Analysis
Volume 2004 (2004), Issue 6, Pages 453-460
Nonanalytic solutions of the KdV equation
Department of Mathematics, University of Notre Dame, Notre Dame 46556-4618, IN, USA
Received 19 October 2002
Copyright © 2004 Peter Byers and A. Alexandrou Himonas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct nonanalytic solutions to the initial value problem for the KdV equation with analytic initial data in both the periodic and the nonperiodic cases.